# SDR COMA9610251

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Bypass Line
- Part number: 1593731
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE LOST OIL PRESSURE DURING FLIGHT.  ENGINE SECURED AND ACFT DIVERT TO DAY.  REPLACED LEAKING OIL COOLER BYPASS LINE.
